# SDR DALA2024040904250

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,785 hours, 40,381 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND WRITE UP- FUEL AUTO FEED FAULT IN FLIGHT. LEFT TANK LESS THAN 11,000 WITH MORE THAN 550 IN CENTER TANK, FUEL INBALLANCE APPROX 3,000 LBS. QRH 12.3 AND 12.9 COMPLIED WITH. OPS RETURNED TO NORMAL.  REDISTRIBUTED FUEL AS NEEDED IAW A320 AMM 28-00-00 IN ORDER TO CLEAR FAULT.
